# SDR ASOA201002021

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 280 CROSSBEAM HAS CORROSION. R & R SEAT TRACK RT SIDE FS 485.00 TO FS 549.00 IAW AMM 53-00-49-000-801 AND 53-00-49-400-800-801.
